# SDR CA971113048

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 6875632
- Condition: Cracked
- Location: Eng Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK FOUND WITH LINE CRACKED AT THE FLARE UNDER THE COLLAR AND "B" NUT.  LINE HAD BEEN INSTALLED CORRECTLY.
